Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Contributions to the problem of approximation of equidistant data by analytic functions. Part B. On the problem of osculatory interpolation. A second class of analytic approximation formulae


Author: I. J. Schoenberg
Journal: Quart. Appl. Math. 4 (1946), 112-141
MSC: Primary 65.0X
DOI: https://doi.org/10.1090/qam/16705
MathSciNet review: 16705
Full-text PDF


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X


Additional Information

DOI: https://doi.org/10.1090/qam/16705
Article copyright: © Copyright 1946 American Mathematical Society

American Mathematical Society